# SDR SWIA200413418

- Difficulty date: June 10, 2004
- Submitted: June 16, 2004
- Operation: Air carrier
- Aircraft: N568SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120343
- Aircraft time: 12,986 hours, 18,728 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Proximity Sensor
- Condition: Malfunctioned
- Location: Rt Elevator Trim
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

TAKEOFF TRIM AURAL WARNINGS CAME ON WITH TRIM IN GREEN BAND.  REMOVED AND REPLACED LEFT AND RIGHT ELEVATOR TRIM PROXIMITY SENSORS IAW EMB MM 27-32-05.  OPERATIONAL CHECK GOOD.
